CSN Login
Members Online: 5

Worste headache ever

rmkbrad
Posts: 177
Joined: Dec 2009

I finishid my first round of chemo yesterday, taxatir cyclplatin and 5fu and I have the worste headache of my life. I cant even spell now. This chemo is alot harder than the last I did, carboplatin

Brad

Hondo's picture
Hondo
Posts: 5927
Joined: Apr 2009

Call the doctor and have him prescribe some meds for you to take to ease the head pain. Hope you do well and hope the pain gets better

sweetblood22's picture
sweetblood22
Posts: 3230
Joined: Jan 2010

Sorry, Brad. I am hoping your headache doesn't last. I am hoping this time will not be worse for you. You are in my prayers.

staceya's picture
staceya
Posts: 703
Joined: Jan 2010

Please do not delay in getting in touch with your doctor.
I hope you are able to find relief from the pain.
Is there an on call person for nights and weekends?
Stacey

Pam M's picture
Pam M
Posts: 2194
Joined: Nov 2009

Brad,
Sorry you're suffering - hope the head pain eases up quickly.

I had the same drugs you have - I just had the TPF first, then followed up with the carboplatin with radiation. I have to say, the three together were much more of a trial for me than the carboplatin alone was. I can honestly say to you that during my three rounds with the taxotere, cisplatin and 5FU, round one was the roughest (even though I know many folks say it's cumulative, and gets worse as you go). Rounds two and three weren't as bad for me as round one as far as suffering goes. My blood counts were worse rounds two and three, but I felt like I didn't feel as bad as round one. Hope you feel better the next rounds.

adventurebob's picture
adventurebob
Posts: 691
Joined: Jun 2010

Sorry you're in pain Brad. Like Hondo said; call your doc and get something for it. It's not ok to be in pain. Praying for your pain to be relieved soon.

Bob

Glenna M's picture
Glenna M
Posts: 1580
Joined: May 2009

I agree that you should call your doctor immediately. No one should have to suffer with pain. Treatment is rough enough without pain.

Stay strong,
Glenna

D Lewis's picture
D Lewis
Posts: 1546
Joined: Jan 2010

Just keep taking one day at a time. You CAN get through this. Sending healing thoughts.

Deb

rozaroo
Posts: 667
Joined: Apr 2010

Sorry Brad! I was lying in bed with a cold washcloth to my forehead. Please ask for something to relieve your pain. I had the same problem & the Dr prescribed med's.

DrMary's picture
DrMary
Posts: 527
Joined: Nov 2010

Not to scare you, but they might want to check for blood clots. OK, maybe that is meant to scare you as an example of why, when you are doing chemo, you should not let any pain go unmentioned. I'm hoping you've talked to your doctor, he said, "lots of folks get that" and gave you a useful pain prescription and you are now better. AND that he said, "Good job - lots of folks are afraid to report pain and we hate to miss anything serious."

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network